Tylenol - Cold + Flu Severe Acetaminophen - 24 caplets

Save $3.70

Price:
$7.99 $11.69

Description

Tackle your toughest cold and flu symptoms with TYLENOL® Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.
Health Concern: Flu
Health Facts: contains pain reliever, Contains Acetaminophen, Non-drowsy, Decongestant, Antitussive
Symptoms: fever, cough, congestion, sinus pressure
Primary Active Ingredient: acetaminophen
Product Form: Caplet
Relief Up To: 4 hours
Suggested Age: 12 Years and Up
Product Warning: no warning applicable
TCIN: 14013767
UPC: 300450270269

Payment & Security

Amazon American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed